# SDR CALA2014062791338

- Difficulty date: June 25, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 76,428 hours, 10,523 cycles
- Engine: Pwa PW40903
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ALL AUTO PILOTS DISCONNECTED & NO LAND 3 STATUS MSG.  CMC FAULT DOWNLINKED AUTOPILOT BACKDRIVE RT.  BACKDRIVE SYS INOPERATIVE OR DEGRADED DUE TO FAILURE IN RT COLUMN.  CREW CYCLED CB AS NO AUTOPILOTS WOULD ENGAGE.  THE CYCLING OF THE BREAKER ALLOWED THE AUTOPILOT TO RE-ENGAGE BUT CREW COULD NOT CLEAR THE EICAS STATUS MSG OR THE NO LAND 3 MSG & DECIDED TO RETURN TO THE FIELD.  FUEL DUMPED.
